|Table of Contents|

Almost Periodic Solution for Some Delay Integral Equation(PDF)

《哈尔滨理工大学学报》[ISSN:1007-2683/CN:23-1404/N]

Issue:
2013年05期
Page:
119-122
Research Field:
数理科学
Publishing date:

Info

Title:
Almost Periodic Solution for Some Delay Integral Equation
Author(s):
LI Xing- hua JIANG Ming- hong
School of Applied Science,Harbin University of Science and Technology
Keywords:
almost periodic solution delay integral equation fixed point theory
PACS:
O177. 7
DOI:
-
Abstract:
Abstract: The existence of all kinds of solutions for integral equations becomes important research topics in the
study fields of integral equations. Since this kind of equation was established about epidemic problem early,almost
periodic type solutions were discussed for the kind of equation with the constant delay by relevant literature. The
existence of almost periodic solution is investigated for this kind of integral equation with the delay by constant into
dependence on argument by some fixed point theorem on Hilbert projective metric in this paper, . Thus,this kind of
integral equation can be used more widely.

References:

-

Memo

Memo:
-
Last Update: 2013-12-26